# SDR IPXA2015062990623

- Difficulty date: June 28, 2015
- Submitted: July 3, 2015
- Operation: Air carrier
- Aircraft: N573UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35662
- Aircraft time: 27,393 hours, 4,324 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Door
- Condition: Unsecure
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY DESCENT HARNESS CASE WILL NOT STAY SECURED, CLOSED.  REINSTALLED EMERGENCY DESCENT HARNESS CASE.
